# SDR ASAA2020012933998

- Difficulty date: January 23, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,610 hours, 9,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410139
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL AT BL0 BETWEEN STA 277 AND 294 IS CRACKED AT NUTPLATE HOLE. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT BL0 BETWEEN STA 277 AND 294 IAW 737 900ER SRM 51 40 02 0G 0.
